# SDR DALA2024111210875

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION ON INTERCONNECTING STRUT AT RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT RH AS PER A320 FAM AMM 27-51-44-000-001-A AND FAM AMM 27-51-44-400-001-A. (0655297)
